# SDR CALA2021081801374

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 83,183 hours, 32,505 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Ptu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYD Y QTY LOW...SYSTEM NORM B4 T/O LOST FLUID AT ALTITUDE PER CAPTAIN YELLOW HYDRAULIC SYSTEM RAN WITH 0 QTY. INSPECTED MLG WHEEL WELL AND FOUND YELLOW SYSTEM PRIORITY MANIFOLD ASSY (3015GM) MISTING HYD FLUID. REF IPC 29-13-15-02A SUSPECT ITEM 40 AND 10. IPC PAPERWORK IN FLIGHT DECK.  TORQUE UNION ON PTU MANIFOLD YELLOW HYD SYSTEM. REPLACED PACKING, O-RING. LEAK CHECKED ITEM 46 AND 47 NO LEAKS DETECTED, FOUND ITEM 10 LEAKING IPC 29-13-15-02A SHEET 1, REPLACED O RING ITEM 40 AND REPLACED ITEM 10 REF AMM 29-13-15 OPS GOOD NO LEAKS NOTED. AND REPLACED # 2 ENGINE HYDRAULIC CASE DRAIN FILTER PER TSM NO LEAKS DETECTED. ADD EMP:177154
